Colorado, 2013

Winter Storm in Colorado, February 10 to 11, 2013

February 10 to 11, 2013 · NWS PUB · 2 events in 2 counties and zones

and 7 inches around Beulah.

Where it happened

Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A storm system moving across the Four Corners Region generated 11 to 15 inches of snow in southwest Pueblo County in the Rye - Colorado City area...and 7 inches around Beulah.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Feb 10, 3:30 PM MST, 4 hours 30 minutes earlier.

Area forecast discussion, Feb 10, 3:30 PM MST, 4 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
330 PM MST SUN FEB 10 2013

.SHORT TERM...

(TONIGHT AND MONDAY)

PERSISTENT AREA OF LIGHT SNOW OVER NORTHERN EL PASO COUNTY HAS
SPREAD SLOWLY SOUTH THIS AFTERNOON...COVERING MUCH OF THE COS METRO
AREA AS OF 22Z. SUBTLE TURNING OF LOW LEVEL WINDS TO THE N-NE PLUS
WEAK WARM ADVECTION LIFT DEVELOPING AHEAD OF THE GREAT BASIN UPPER
LOW WERE RESPONSIBLE FOR THE SNOWFALL...AND EXPECT LIGHT SNOW TO
CONTINUE OVER EL PASO COUNTY AND EXPAND SOUTHWARD OVER THE EASTERN
MOUNTAINS AND I-25 CORRIDOR THROUGH EARLY EVENING. FARTHER
WEST...WEB CAMS SUGGEST MODERATE TO HEAVY SNOW HAS REDEVELOPED OVER
THE SAN JUANS AT WOLF CREEK PASS AS COLDER CLOUD TOPS BEGIN TO
SPREAD EASTWARD INTO WRN COLORADO AHEAD OF GREAT BASIN LOW.
OVERNIGHT...UPPER LOW SINKS SLOWLY INTO AZ AS LOW LEVEL UPSLOPE FLOW
GRADUALLY DEEPENS OVER THE PLAINS AND EASTERN MOUNTAINS. MODELS ALL
SUGGEST AREAS OF LIGHT SNOW WILL DEVELOP OVER MOST OF THE MOUNTAINS
AND VALLEYS THIS EVENING AND CONTINUE OVERNIGHT...WITH SNOW STAYING
MAINLY ALONG AND WEST OF I-25. MESOSCALE MODELS HINT AT A FEW
POCKETS OF HEAVIER SNOW OVER PIKES PEAK AND THE WET MOUNTAINS LATE
THIS EVENING...AND SAN JUANS NEAR WOLF CREEK PASS WILL LIKELY SEE
OCCASIONAL MODERATE/HEAVY SNOW AS WELL WITH WEAK BUT PERSISTENT SW
FLOW. OVERALL...CURRENT FORECAST AND HIGHLIGHTS FIT FAIRLY WELL WITH
MODEL SOLUTIONS...THOUGH DID TONE BACK SNOW AMOUNTS SLIGHTLY OVER
THE CENTRAL MOUNTAINS AND PORTIONS OF THE I-25 CORRIDOR TO MATCH
LATEST GUIDANCE.

ON MONDAY...UPPER LOW BEGINS TO MOVE EAST INTO NORTHERN NEW MEXICO
BY EVENING...WHICH WILL KEEP UPWARD MOTION GOING ACROSS THE AREA
THROUGH THE DAY. STILL APPEARS EASTERN SAN JUAN MOUNTAINS WILL CATCH
THE HEAVIEST SNOW...WHILE FARTHER EAST FOCUS FOR MODERATE TO BRIEFLY
HEAVY UPSLOPE SNOW WILL SHIFT TO THE SOUTHERN SANGRES BY MIDDAY.
MAIN CHANGE TO THE FORECAST WAS TO EXTEND CURRENT SET OF HIGHLIGHTS
INTO EARLY MONDAY EVENING...AS LOW WILL BE FAIRLY SLOW TO EJECT.
TEMPS OVER THE AREA WILL STAY FAIRLY COLD WITH CLOUDS AND
PRECIP...THOUGH MAV GUIDANCE CONTINUES TO RUN 5-8F TOO COLD AND WILL
LEAN TOWARD THE WARMER BLENDED NUMBERS. --PETERSEN

.LONG TERM...

(MONDAY NIGHT THROUGH SUNDAY)

MONDAY NIGHT-TUESDAY NIGHT...STILL SOME DIFFERENCES IN MOVEMENT OF
SECONDARY LOW DEVELOPING SOUTH OF THE FOUR CORNERS MONDAY AFTERNOON
AND HAVE GONE CLOSER TO THE ECMWF AND GFS SOLUTIONS WHICH HAS A
CLOSED LOW ACROSS WEST CENTRAL NEW MEXICO MONDAY NIGHT WHICH THEN
CONTINUES TO MOVE ACROSS CENTRAL NEW MEXICO TUESDAY AFTERNOON AND
INTO WESTERN TEXAS TUESDAY NIGHT. THE MOVEMENT OF THIS SYSTEM KEEPS
MOIST SOUTHERLY FLOW ALOFT ACROSS THE SOUTHERN MTS MONDAY EVENING
AND MONDAY NIGHT WITH WAA ADVECTION PRECIPITATION SPREADING ACROSS
THE FAR SOUTHEASTERN PLAINS MONDAY NIGHT INTO EARLY TUESDAY
MORNING...AS THE MAIN DEFORMATION BAND SETS UP JUST SOUTH AND EAST
OF THE AREA TUESDAY MORNING AND AFTERNOON ACROSS WESTERN OKLAHOMA
AND TEXAS. WITH THAT SAID...SHOULD SEE PRECIPITATION WINDING DOWN
ACROSS THE CONTDVD AND PIKES PEAK REGION MONDAY EVENING...WITH THE
MAIN FOCUS OF LIGHT TO MODERATE SNOW ACROSS THE SOUTHERN SANGRE DE
CRISTO MTS AND SOUTHERN I-25 CORRIDOR THROUGH THE FAR SE PLAINS
THROUGH EARLY TUESDAY MORNING. CURRENT HIGHLIGHTS FOR THE WET AND
SANGRE DE CRISTO MTS ENDING BETWEEN 06Z AND 12Z TUESDAY STILL ON
TRACK WITH STORM TOTALS OF 6 TO 10 INCHES AND LOCALLY HIGHER
AMOUNTS OF UP TO A FOOT ACROSS THE PEAKS. WILL NEED TO MONITOR FOR
POSSIBLE HIGHLIGHTS ACROSS THE SOUTHERN I-25 CORRIDOR...WITH
CURRENT GRIDS INDICATING 2 TO 5 INCHES WITH 1 TO 2 INCHES POSSIBLE
ACROSS THE FAR SE PLAINS. SNOW LOOKS TO BE FAIRLY LIGHT AND FLUFFY
WITH GENERALLY LIGHT WINDS...THOUGH STILL COULD BE SOME TRAVEL
ISSUES MONDAY NIGHT INTO TUESDAY MORNING. SKIES CLEAR FROM
NORTHWEST TO SOUTHEAST LATE MONDAY NIGHT NIGHT THROUGH THE DAY
TUESDAY...WITH TEMPERATURES WELL BELOW SEASONAL AVERAGES.

WEDNESDAY-FRIDAY...MODERATE TO STRONG NORTHWEST FLOW ALOFT PROGGED
ACROSS THE REGION WITH MODELS CONTINUING TO SHOW DIFFERENCES IN
STRENGTH AND LOCATION OF EMBEDDED SHORT WAVES TRANSLATING ACROSS THE
AREA. THE 12Z GFS AND ECMWF REMAIN CONSISTENT TO THEIR PREVIOUS RUNS
THOUGH THE ECMWF CONTINUES TO HAVE A STRONGER AND MORE AMPLIFIED
SHORT WAVE DIGGING ACROSS THE STATE AND INTO THE SOUTHERN ROCKIES
THURSDAY WHICH CONTINUES INTO THE SOUTHERN HIGH PLAINS ON
FRIDAY...WHERE AS THE GFS KEEPS THE MAIN ENERGY FURTHER NORTH AND
EAST OF THE AREA. AT ANY RATE...MODEL CONSENSUS KEEPS CHANCE AND
SLIGHT CHANCE POPS ACROSS THE CENTRAL MTS WEDNESDAY AFTERNOON AND
EVENING WITH POPS SPREADING EAST ACROSS THE REST OF THE HIGHER
TERRAIN AND THE I-25 CORRIDOR THURSDAY AND THURSDAY NIGHT. SYSTEM
DOES NOT HAVE ALOT OF MOISTURE TO WORK WITH WITH ANY ACCUMULATIONS
EXPECTED TO BE LIGHT...THOUGH WILL CONTINUE TO SEE AT AND BELOW
SEASONAL TEMPERATURES THROUGH THE PERIOD.

SATURDAY-SUNDAY...MODELS INDICATING A WARMING AND DRYING TREND INTO
THE HOLIDAY WEEKEND WITH MODERATING WESTERLY FLOW ALOFT AS HIGH
PRESSURE ACROSS THE GREAT BASIN REGION BUILDS EAST. -MW

&&

.AVIATION...

AN UPPER LEVEL LOW OVER THE GREAT BASIN WILL SLOWLY MOVE EAST
TONIGHT AND MONDAY...BRINGING ANOTHER ROUND OF SNOW AND WIDESPREAD
MOUNTAIN OBSCURATION TO ALL OF SOUTHERN COLORADO TONIGHT THROUGH
MONDAY NIGHT. AT KCOS...-SHSN HAVE MOVED OVER THE TERMINAL AS OF
22Z...AND EXPECT OCCASIONAL LIGHT SNOW WITH BRIEF PERIODS OF IFR
VIS UNTIL 01Z...THEN SNOW BECOMES STEADIER DURING THE EVENING...WITH
IFR CONDITIONS DEVELOPING AND CONTINUING OVERNIGHT. ACCUMULATIONS
AT KCOS COULD REACH 2-3 INCHES BY EARLY MONDAY MORNING. ON
MONDAY...EXPECT GRADUAL IMPROVEMENT BEGINNING BY MID- MORNING WITH
VFR CONDITIONS AND ONLY SCT -SHSN BY EARLY AFTERNOON. AT KPUB...VFR
CONDITIONS WILL PERSIST INTO THE EVENING...BEFORE -SHSN DEVELOP
AFTER 01Z...THEN STEADIER SNOW WITH MVFR/BRIEF IFR CONDITIONS
AFTER 06Z. CONDITIONS WILL IMPROVE BACK TO VFR BY MONDAY
AFTERNOON...THOUGH A FEW -SHSN WILL REMAIN POSSIBLE THROUGH THE
DAY. THE HEAVIEST SNOW WILL REMAIN ALONG AND WEST OF I-25 THROUGH
18Z MONDAY AND ACCUMULATIONS AT KPUB SHOULD GENERALLY BE
LIGHT...BUT CANNOT RULE OUT AN INCH OR TWO OF DEPENDING ON WHERE
THE SNOW BANDS SET UP TONIGHT. AT KALS...MAINLY VFR THROUGH THE
PERIOD...BUT CANNOT RULE OUT SOME SCT MVFR SHSN TONIGHT AND
ESPECIALLY MONDAY MORNING. OVER THE CONTINENTAL DIVIDE...SNOW WILL
PICK UP IN INTENSITY BY SUNSET AND PERSISTENT MT OBSCURATION CAN
BE EXPECTED THROUGH MONDAY AND INTO TUESDAY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 11 PM THIS EVENING TO 5 AM MST
TUESDAY FOR COZ074-075.

WINTER WEATHER ADVISORY UNTIL 5 PM MST MONDAY FOR COZ081-082.

WINTER STORM WARNING UNTIL 6 PM MST MONDAY FOR COZ060-068.

WINTER WEATHER ADVISORY UNTIL 6 PM MST MONDAY FOR COZ058-066.

WINTER WEATHER ADVISORY UNTIL 11 PM MST MONDAY FOR COZ072-073-
079-080.

&&

10/23
Hazardous weather outlook, Feb 10, 7:54 PM MST, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
754 PM MST SUN FEB 10 2013

COZ058>089-093>099-120300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
754 PM MST SUN FEB 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TONIGHT

A DEVELOPING LOW PRESSURE SYSTEM OVER UTAH WILL MOVE SOUTHWARD INTO
NORTHERN ARIZONA TONIGHT. THIS SYSTEM WILL BRING ANOTHER ROUND OF
SNOW TO THE MOUNTAINS THROUGH MONDAY. SNOW IS ALSO EXPECTED OVER
THE EASTERN MOUNTAINS AND FOOTHILLS TONIGHT. BY MONDAY MORNING...3
TO 7 INCHES OF SNOW WITH LOCALLY HEAVIER SNOW AMOUNTS ARE
ANTICIPATED OVER THE MOUNTAINS AND EASTERN FOOTHILL AREAS.

OVER THE PLAINS...SOME LIGHT SNOW ACCUMULATIONS...GENERALLY IN
THE ONE TO THREE INCH RANGE ARE ANTICIPATED TONIGHT. THE MOST
LIKELY AREA FOR ACCUMULATING SNOW WILL BE FOR AREAS ALONG AND WEST
OF INTERSTATE 25. EAST OF INTERSTATE 25...ONLY AN INCH OR TWO IS
EXPECTED OVER MOST AREAS. AS PERSISTENT BANDED SNOW SHOWERS
DEVELOP...SOME LOCALLY HEAVIER SNOW ACCUMULATIONS WILL BE POSSIBLE
OVER THE PLAINS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW WILL CONTINUE OVER THE MOUNTAINS AND HIGH VALLEYS ON MONDAY
AND MONDAY NIGHT...AND WILL INCREASE ALONG THE SOUTHERN INTERSTATE 25
CORRIDOR...SOUTH OF PUEBLO. SEVERAL ADDITIONAL INCHES OF SNOW CAN
BE EXPECTED ALONG THE CONTINENTAL DIVIDE ON MONDAY...BUT THE SNOW
CHANCES WILL END BY TUESDAY MORNING. MONDAY AND MONDAY NIGHT...SEVERAL
INCHES OF SNOW ACCUMULATION CAN BE EXPECTED OVER THE SOUTHEAST
MOUNTAINS...AND THE FOOTHILL AREAS ALONG AND WEST OF INTERSTATE 25
IN SOUTHWEST PUEBLO COUNTY AND IN HUERFANO AND LAS ANIMAS
COUNTIES. SNOW IS ALSO EXPECTED TO SPREAD ACROSS THE FAR SOUTHEAST
PLAINS MONDAY NIGHT THROUGH MIDDAY TUESDAY...WITH A COUPLE INCHES
BEING POSSIBLE.

ANOTHER STORM SYSTEM MAY AFFECT THE AREA THURSDAY AND FRIDAY...
HOWEVER THERE IS STILL SOME UNCERTAINTY WITH THE TIMING AND
STRENGTH OF THIS STORM.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE MOUNTAINS OF SOUTH CENTRAL AND SOUTHEAST COLORADO
TONIGHT...AND POSSIBLE OVER THE PLAINS TONIGHT.

In the hours before

Local storm report, Feb 10, 2:35 PM MST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
235 PM MST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             5 WSW NORTH PASS        38.17N 106.66W
02/10/2013  M4.0 INCH        SAGUACHE           CO   COCORAHS

&&

PJC
Local storm report, Feb 10, 2:49 PM MST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
249 PM MST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     SNOW             1 SSE WOLF CREEK PASS   37.47N 106.79W
02/10/2013  M20.0 INCH       MINERAL            CO   PUBLIC

            48 HOUR STORM TOTAL. 24 HOUR TOTAL IS 6 INCHES. WOLF
            CREEK SKI AREA.

&&

PJC
Local storm report, Feb 10, 4:13 PM MST, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
413 PM MST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     SNOW             NNE WOODLAND PARK       39.00N 105.05W
02/10/2013  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

&&

PJC
Local storm report, Feb 10, 7:08 PM MST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
708 PM MST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     SNOW             1 SSW RYE               37.91N 104.94W
02/10/2013  M1.0 INCH        PUEBLO             CO   NWS EMPLOYEE

&&

PJC
Local storm report, Feb 10, 7:20 PM MST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
720 PM MST SUN FEB 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     SNOW             1 SSW RYE               37.91N 104.94W
02/10/2013  M1.0 INCH        PUEBLO             CO   NWS EMPLOYEE

0413 PM     SNOW             NNE WOODLAND PARK       39.00N 105.05W
02/10/2013  M2.0 INCH        TELLER             CO   TRAINED SPOTTER

0204 PM     SNOW             1 SSE WOLF CREEK PASS   37.47N 106.79W
02/10/2013  M20.0 INCH       MINERAL            CO   PUBLIC

            48 HOUR STORM TOTAL. 24 HOUR TOTAL IS 6 INCHES. WOLF
            CREEK SKI AREA.

1137 AM     SNOW             2 ENE MONUMENT          39.11N 104.84W
02/10/2013  M1.0 INCH        EL PASO            CO   TRAINED SPOTTER

1107 AM     SNOW             6 E MONUMENT            39.10N 104.76W
02/10/2013  M1.8 INCH        EL PASO            CO   TRAINED SPOTTER

            SINCE 230 PM ON SATURDAY. 1 INCH HAS FALLEN IN THE PAST 2
            HOURS.

0900 AM     SNOW             1 SSE CRESTONE          37.98N 105.69W
02/10/2013  M1.8 INCH        SAGUACHE           CO   COCORAHS

0805 AM     SNOW             1 SSE WOLF CREEK PASS   37.47N 106.79W
02/10/2013  M17.0 INCH       MINERAL            CO   PUBLIC

            REPORTED BY WOLF CREEK SKI PATROL IN PAST 48 HOURS. 15
            INCHES FELL IN PAST 24 HOURS.

0800 AM     SNOW             7 W LA JUNTA            37.98N 103.67W
02/10/2013  M1.5 INCH        OTERO              CO   COCORAHS

0715 AM     SNOW             1 NNW MONARCH PASS      38.51N 106.33W
02/10/2013  M7.0 INCH        CHAFFEE            CO   PUBLIC

            REPORTED IN PAST 24 HOURS BY MONARCH SKI PATROL.

0700 AM     SNOW             1 WSW LA JUNTA          37.97N 103.56W
02/10/2013  M2.5 INCH        OTERO              CO   COCORAHS

0700 AM     SNOW             1 S LA JUNTA            37.97N 103.54W
02/10/2013  M3.5 INCH        OTERO              CO   COCORAHS

0700 AM     SNOW             11 W TIMPAS             37.82N 103.97W
02/10/2013  M2.0 INCH        OTERO              CO   COCORAHS

0700 AM     SNOW             2 E TURQUOISE LAKE      39.27N 106.34W
02/10/2013  M1.0 INCH        LAKE               CO   COCORAHS

0700 AM     SNOW             5 WSW NORTH PASS        38.17N 106.66W
02/10/2013  M4.0 INCH        SAGUACHE           CO   COCORAHS

0700 AM     SNOW             7 SSE LA VETA PASS      37.52N 105.15W
02/10/2013  M2.0 INCH        HUERFANO           CO   COCORAHS

0700 AM     SNOW             9 NNW PAGOSA SPRINGS    37.40N 107.06W
02/10/2013  M3.4 INCH        MINERAL            CO   COCORAHS

0700 AM     SNOW             NE SARGENTS             38.40N 106.42W
02/10/2013  M9.0 INCH        SAGUACHE           CO   COCORAHS

&&

PJC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

2 winter storm. Local standard time, as filed.

Winter Storm, Wet Mountains Between 8500 and 10000 Ft

When
February 10, 8:00 PM MST to February 11, 8:00 PM MST
Where
Wet Mountains Between 8500 and 10000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
38.110, -105.070 (the zone’s center; the record gives no point)

Winter Storm, Wet Mountains Above 10000 Ft

When
February 10, 8:00 PM MST to February 11, 8:00 PM MST
Where
Wet Mountains Above 10000 Ft forecast zone
Reported by
Trained Spotter
Coordinates
37.989, -104.947 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2013Every state in 2013This day in weather historyWarnings in Colorado, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 436701, 436702.